# SDR CA990318060

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AT
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243314
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR SELECTED UP, BUT DID NOT RETRACT, AIRCRAFT LANDED WITHOUT INCIDENT.  MICROSWITCH FOUND ICED UP.  REPLACED.
